MathSciNet Relay Station
MathSciNet bibliographic data
MR2336577 (2008h:47075) 47B49 (46H05 47A10 47A53 47B48)
Mbekhta, Mostafa Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3613–3619 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement